Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2013, 10:57 PM CDT for Dimmit County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2013, 10:57 PM CDT (03:57 UTC)
- Expired
- Apr 3, 2013, 12:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 121 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:03 PM CDT | HAIL 1 | Big Wells, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 2, 10:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS54 KEWX 030357
SVREWX
TXC127-030500-
/O.NEW.KEWX.SV.W.0069.130403T0357Z-130403T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1057 PM CDT TUE APR 2 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DIMMIT COUNTY...
* UNTIL MIDNIGHT CDT.
* AT 1053 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BIG WELLS TO 7 MILES WEST
OF CATARINA...AND MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE LAS VEGAS AND LIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2832 9980 2861 9965 2863 9939 2820 9938
2819 9945
TIME...MOT...LOC 0357Z 298DEG 15KT 2859 9959 2836 9971
$$2 follow-up statements
779 WWUS54 KEWX 030434 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1134 PM CDT TUE APR 2 2013 TXC127-030500- /O.CON.KEWX.SV.W.0069.000000T0000Z-130403T0500Z/ DIMMIT TX- 1134 PM CDT TUE APR 2 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST CENTRAL DIMMIT COUNTY... AT 1130 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES EAST OF CATARINA...MOVING EAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2834 9957 2851 9956 2851 9940 2832 9939 TIME...MOT...LOC 0433Z 276DEG 22KT 2840 9943 $$
502 WWUS54 KEWX 030447 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1147 PM CDT TUE APR 2 2013 TXC127-030457- /O.CAN.KEWX.SV.W.0069.000000T0000Z-130403T0500Z/ DIMMIT TX- 1147 PM CDT TUE APR 2 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DIMMIT COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED EAST OF DIMMIT COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS. LAT...LON 2834 9957 2851 9956 2851 9940 2832 9939 TIME...MOT...LOC 0447Z 276DEG 22KT 2839 9933 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:36 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 2, 7:36 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 736 PM CDT TUE APR 2 2013 .UPDATE... MID LEVEL SHORT-WAVE MOVING EAST FROM THE BIG BEND WITH CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE SERRANIAS DEL BURRO. PARTLY CLOUDY SKIES THIS AFTERNOON ALLOWED TEMPERATURES TO WARM INTO THE LOWER 80S WITH DEWPOINTS IN THE MID 60S ACROSS THE SOUTHWESTERN PARTS OF THE SOUTH CENTRAL TEXAS. THIS MOIST AND UNSTABLE AIRMASS IS AHEAD OF THE SHORT-WAVE. AS A RESULT...HAVE EXTENDED SEVERE THUNDERSTORM WATCH 79 TO THE SOUTHWESTERN PARTS OF SOUTH CENTRAL TEXAS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS IN ON TRACK. && .PREV DISCUSSION... /ISSUED 637 PM CDT TUE APR 2 2013/ AVIATION... /00Z TAFS/ STORMY NIGHT ACROSS SOUTH CENTRAL TEXAS AND ACROSS ALL AREA TERMINALS AS A FRONTAL BOUNDARY PUSHES SOUTHWARD. SEVERAL UPPER LEVEL DISTURBANCES ACROSS WEST TEXAS THIS EVENING MOVING NORTHEAST INTO CENTRAL TEXAS OVERNIGHT AND WEDNESDAY WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS HIGH THROUGH WEDNESDAY AFTERNOON. MVFR/IFR CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD...HOWEVER...LIFR CONDITIONS ARE POSSIBLE DURING THE MORNING HOURS BETWEEN 11Z TO 13Z WITH CIGS DROPPING DOWN TO 400 FT AND VSBYS DOWN TO ONE MILE. WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST BY WEDNESDAY MID AFTERNOON AND EVENING. PREV DISCUSSION... /ISSUED 339 PM CDT TUE APR 2 2013/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... STRONG-SEVERE CONVECTION FIRING ON TWO FRONTS THIS AFTERNOON WITH A SEVERE WATCH ALREADY IN EFFECT FOR ALL BUT THE SRN CWA THRU 11 PM. THE RAPIDLY DEVELOPING STORMS ACROSS THE NERN CWA APPEAR TO BE ASSOCIATED WITH A RETURNING FRONTAL BOUNDARY/WARM AIR ADVECTION AHEAD OF THE SLOW MOVING COLD FRONT IN CENTRAL TX. MEANWHILE ANOTHER AREA OF CONVECTION FIRING OVER WEST TX AHEAD OF THE UPPER SYSTEM OVER THE 4-CORNERS REGION THAT WILL SLOWLY TRACK EASTWARD ACROSS THE TX PANHANDLE AND TOWARD THE RED RIVER. THE COMBINATION OF THESE FEATURES WILL RESULT IN A DEVELOPING ORGANIZED MCS OR SQUALL LINE MOVING IN FROM WEST THIS EVENING...AS THE CONVECTION INCREASES ALONG THE COLD FRONT AND MOVES SEWD INTO THE NWRN CWA LATER THIS EVENING...TRACKING ESEWD INTO THE ERN CWA IN THE EARLY MORNING HOURS. CONTINUING AVERAGE QPF VALUES OF 0.50-1 INCH WEST TO 1-2 INCHES EAST...HOWEVER WILL ADD MENTION OF LOCALLY HEAVY RAIN 3-5 INCHES DUE TO SLOW MOVEMENT OF THE FRONT AND DURATION OF THIS EVENT. NOT ANTICIPATING A FLASH FLOOD WATCH AT THIS POINT WAS FLASH FLOOD GUIDANCE REMAINS FAIRLY HIGH. SHOULD SEE DECREASE IN CONVECTION FROM THE WEST WED MORNING WITH ANOTHER ROUND OF POST FRONTAL SHOWERS WEDNESDAY AFTERNOON/EVENING AS THE UPPER TROUGH...THEN ENDING LATE WEDNESDAY EVENING ON THE BACK SIDE OF THE UPPER TROUGH. LONG TERM (THURSDAY THROUGH TUESDAY)... DRIER-COOLER BREEZY CONDITIONS DEVELOPING BEHIND THE UPPER TROUGH THURSDAY INTO FRIDAY AS AN UPPER RIDGE BUILDS IN FROM THE WEST. MORE WESTERLY OR ZONAL FLOW FOR WEEKEND WILL RESULT IN SLY LOW LEVEL RETURN FLOW...AND THEREFORE MORE CLOUDS AND HUMIDITY FOR THE WEEKEND. COULD SEE A FEW STREAMERS SHOWERS EAST BY SUNDAY MORNING WITH INCREASING CHANCES FOR SHOWERS/STORMS EARLY NEXT WEEK AS THE NEXT UPPER TROUGH DIGS INTO THE INTER MOUNTAIN WEST/NWRN MEXICO AND S TX COMES UNDER THE INFLUENCE OF THE MOIST SWLY FLOW ALOFT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 70 49 71 48 / 90 70 30 - 0 AUSTIN BERGSTROM INTL AIRPORT 63 69 46 70 42 / 90 70 30 - 0 NEW BRAUNFELS MUNI AIRPORT 64 73 47 73 44 / 90 50 20 0 0 BURNET MUNI AIRPORT 60 66 46 69 45 / 90 50 30 - 0 DEL RIO INTL AIRPORT 65 72 49 78 54 / 70 30 10 0 0 GEORGETOWN MUNI AIRPORT 62 66 44 69 44 / 90 70 30 - 0 HONDO MUNI AIRPORT 64 76 47 77 46 / 80 50 10 0 0 SAN MARCOS MUNI AIRPORT 63 72 47 72 45 / 90 50 20 - 0 LA GRANGE - FAYETTE REGIONAL 65 72 50 69 46 / 90 70 30 - 0 SAN ANTONIO INTL AIRPORT 65 74 49 74 48 / 80 50 10 0 0 STINSON MUNI AIRPORT 65 75 50 74 47 / 80 50 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 2, 8:44 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 844 PM CDT TUE APR 2 2013 TXZ171>173-183>194-202>209-217>225-228-040145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 844 PM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A THREAT OF LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS AND OVERNIGHT OVER THE EASTERN HALF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY ACROSS MOST AREAS IN THE WAKE OF A COLD FRONT WITH WEATHER CONDITIONS IMPROVING FROM WEST TO EAST IN THE AFTERNOON. THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE AREA FROM WEDNESDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS WILL BE NEEDED TONIGHT AS STORMS AFFECT THE AREA.
In the hours before
Special weather statement, Apr 2, 9:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 PM CDT TUE APR 2 2013
TXZ186>190-203-204-218-219-030345-
BANDERA-BLANCO-FRIO-GILLESPIE-KENDALL-KERR-MEDINA-UVALDE-ZAVALA-
953 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAVALA...NORTHWESTERN
FRIO...BANDERA...NORTHWESTERN BLANCO...EASTERN UVALDE...MEDINA...
EASTERN KERR...WESTERN KENDALL AND GILLESPIE COUNTIES UNTIL 1045 PM
CDT...
AT 949 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOSS TO HUNT TO 7
MILES NORTH OF KNIPPA TO 8 MILES WEST OF LA PRYOR...AND MOVING EAST
AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
KERRVILLE...
MEDINA...
TARPLEY...
BATESVILLE...
FREDERICKSBURG...
BANDERA...
COMFORT...
HONDO...
KNIPPA...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2893 9918 2894 10012 2959 9960 3030 9939
3030 9931 3050 9931 3049 9843
TIME...MOT...LOC 0253Z 266DEG 45KT 3050 9913 3002 9926
2940 9959 2898 9993Special weather statement, Apr 2, 10:21 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT TUE APR 2 2013
TXZ171-172-186>190-203>206-218-219-030400-
BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-KENDALL-KERR-LLANO-
MEDINA-UVALDE-ZAVALA-
1021 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...WESTERN COMAL...EASTERN BANDERA...NORTHWESTERN
BEXAR...BLANCO...BURNET...EASTERN UVALDE...MEDINA...LLANO...
SOUTHEASTERN KERR...KENDALL AND GILLESPIE COUNTIES UNTIL 1100 PM
CDT...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAPPEL TO
FREDERICKSBURG TO CAMP VERDE TO 5 MILES NORTHWEST OF D'HANIS TO 8
MILES SOUTHWEST OF BATESVILLE...AND MOVING EAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BANDERA...
COMFORT...
HONDO...
BUCHANAN DAM...
KINGSLAND...
BOERNE...
ROUND MOUNTAIN...
BURNET...
CASTROVILLE...
MARBLE FALLS...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3102 9793 2962 9858 2882 9912 2888 9978
3051 9906 3051 9897 3073 9898 3091 9891
3093 9843 3095 9846
TIME...MOT...LOC 0321Z 273DEG 32KT 3100 9858 3026 9885
2984 9903 2936 9931 2887 9968Local storm report, Apr 2, 10:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/02/2013 E0.25 INCH GILLESPIE TX TRAINED SPOTTER
VERY HEAVY RAIN WITH PEA HAIL
&&
EVENT NUMBER EWX1300245
JPBLocal storm report, Apr 2, 10:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL CRYSTAL CITY 28.69N 99.83W
04/02/2013 M1.00 INCH ZAVALA TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1300246
JPBLocal storm report, Apr 2, 10:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL CARRIZO SPRINGS 28.53N 99.86W
04/02/2013 M0.70 INCH DIMMIT TX PUBLIC
LOTS OF HAIL NOTHING LARGER THAT A DIME
&&
EVENT NUMBER EWX1300247
JPBSpecial weather statement, Apr 2, 10:54 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CDT TUE APR 2 2013
TXZ171-172-186>191-204>206-219-220-030500-
ATASCOSA-BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-HAYS-
KENDALL-KERR-LLANO-MEDINA-
1054 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...FRIO...
WESTERN COMAL...SOUTHEASTERN BANDERA...BEXAR...BLANCO...WESTERN
BURNET...EASTERN MEDINA...EASTERN LLANO...SOUTHEASTERN KERR...
KENDALL...NORTHWESTERN HAYS AND EASTERN GILLESPIE COUNTIES UNTIL
MIDNIGHT CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BABY HEAD TO LLANO
TO STONEWALL TO BOERNE TO CASTROVILLE TO PEARSALL...AND MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CASTROVILLE...
PEARSALL...
KINGSLAND...
DEVINE...
BLANCO...
ROUND MOUNTAIN...
BUCHANAN DAM...
MARBLE FALLS...
SAN ANTONIO...
BURNET...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3097 9808 2982 9826 2873 9876 2877 9940
3017 9888 3090 9874
TIME...MOT...LOC 0353Z 276DEG 16KT 3090 9864 3057 9850
3019 9855 2975 9870 2868 9930The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Special Weather Statement | EWX | Lavaca | 35 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 59 min |
| Apr 2, 7:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 116 min |
| Apr 2, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 33 min |
| Apr 2, 7:52 PM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 2, 8:03 PM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 2, 8:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Val Verde | 46 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 66 min |
| Apr 2, 9:53 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Medina, Uvalde | 52 min |
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 61 min |
| Apr 2, 10:21 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more | 39 min |
| Apr 2, 10:54 PM CDT | Special Weather Statement | EWX | Bexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more | 66 min |
| Apr 2, 11:21 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 54 min |
| Apr 2, 11:51 PM CDT | Special Weather Statement | EWX | Atascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more | 39 min |
| Apr 3, 12:16 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Hays and 4 more | 59 min |
| Apr 3, 12:54 AM CDT | Special Weather Statement | EWX | Bastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 66 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 3, 11:15 AM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 3, 11:43 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 47 min |
| Apr 3, 11:57 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 48 min |
| Apr 3, 12:26 PM CDT | Special Weather Statement | EWX | Guadalupe | 34 min |
| Apr 3, 2:08 PM CDT | Special Weather Statement | EWX | Atascosa | 37 min |
| Apr 3, 4:49 PM CDT | Special Weather Statement | EWX | Gonzales, Lavaca | 56 min |
| Apr 3, 4:58 PM CDT | Special Weather Statement | EWX | Atascosa | 62 min |
| Apr 3, 5:52 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 53 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 35 min |
| Apr 3, 6:42 PM CDT | Special Weather Statement | EWX | Gonzales | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.